# SDR SWAA2015123047527

- Difficulty date: December 23, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 39,260 hours, 22,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMER EXIT LIGHT INOPERATIVE.  R & R BATTERY PACK ASSEMBLY IAW MM.
